Existence Results for ψ -Caputo Fractional Differential Equations with Boundary Conditions
DOI:
https://doi.org/10.23755/rm.v49i0.1436Keywords:
fractional differential equations, Cauchy problem, Volterra conditionAbstract
In this paper, we examine the existence and uniqueness of arrangements of a limit esteem problem for a fractional differential equation of order α ∈ (2, 3), including a general type of fractional derivative. initially, we demonstrate a comparability between the Cauchy problem and the Volterra condition. Then, at that point, two outcomes on the existence of arrangements are demonstrated, and we end for certain illustrative models.
References
Ahmad, B., Ntouyas, S.K A new kind of nonlocal-integral fractional boundary value problems. Bull. Malays. Math. Sci. Soc. 39, 1343–1361 (2016) DOI:10.1007/s40840-015-0233-y
Almeida, R, A Caputo fractional derivative of a function with respect to another function. Commun. Nonlinear Sci. Numer. Simul. 44, 460–481 (2017). https://doi.org/10.1016/j.cnsns.2016.09.006
Almeida, R., Malinowska, A. B., Monteiro, M. T. T. Fractional differential equations with a Caputo derivative with respect to a kernel function and their applications. Math. Meth. Appl. Sci. (in press) https://doi.org/10.1002/mma.4617
Baleanu, Dumitru, Hakimeh Mohammadi, Shahram Rezapour. A fractional differential equation model for the COVID-19 transmission by using the Caputo–Fabrizio derivative. Advances in difference equations 2020.1 (2020) 1-27.
https://doi.org/10.1186/s13662-020-02762-2
Jarad F, Abdeljawad T. Generalized fractional derivatives and Laplace transform. Discrete Cont Dyn-S. DOI:10.3934/dcdss.2020039
Kilbas AA, Srivastava HM, Trujillo JJ. Theory and applications of fractional differential equations. In: North-Holland mathematics studies, vol. 204, Amsterdam: Elsevier Science B.V. 2006.
Klafter J, Lim SC, Metzler R. Fractional dynamics in physics. Singapore: World Scientific; 2011.
Lakshmikantham, V. Vatsala, A.S. Basic Theory of Fractional Differential Equations. Nonlinear Analysis, 69,(2008) 2677-2682. https://doi.org/10.1016/j.na.2007.08.042
Podlubny I. Fractional differential equations. San Diego: Academic Press; 1999.
Samko SG, Kilbas AA, Marichev OI. Fractional integrals and derivatives, theory and applications. Yverdon: Gordon and Breach; 1993.
V lakshmikantham , A S vatsala, theory of fractional differential inequalities and applications, Communications in Applied Analysis 11 (2007) 395- 402.
V. Lakshmikantham, A.S. Vatsala, General uniqueness and monotone iterative technique for fractional differential equations, Applied Mathematics Letters, Volume 21, Issue 8, 2008, 828-834, ISSN 0893-9659.
https://doi.org/10.1016/j.aml.2007.09.006
Xixi Jia, Sanyang Liu, Xiangchu Feng, Lei Zhang; A Fractional Optimal Control Network for Image Denoising; Proceedings of the IEEE/CVF Conference on Computer Vision and Pattern Recognition (CVPR), 2019, pp. 6054-6063.
DOI:10.1109/CVPR.2019.00621
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.